English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The incidence correspondence and its associated maps in homotopy

MPS-Authors
/persons/resource/persons235723

Lopez,  Luis E.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

lopez_the incidence_oa_2011.pdf
(Any fulltext), 132KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lopez, L. E. (2011). The incidence correspondence and its associated maps in homotopy. Proceedings of the American Mathematical Society, 139(9), 3127-3133. doi:10.1090/S0002-9939-2011-10750-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20CE-0
Abstract
There is no abstract available